T Nation

Help! Extra skin

I don’t have the abs, but the fat isn’t the reason. I have very strong abs (I can do the advanced jackknife pushup w/ab wheel that Tsatsouline talked about) and little fat and little water weight over them. My diet is not the problem, the extra skin is. I was 5’2 and 220 (all lard) before becoming a T-teen. A friend of mine was telling me about a recipe that he saw on the forum to dissolve extra skin, but I can’t find it. He said it consisted of yohimbine, MD6, and preparation H applied topically. Can anyone please supply some info on this? Also, I am interested in using Taraxatone for 2 days, can anyone supply tips? Thanks.

Patty: I can’t tell you how great it is seeing a “Teen Vixen” posting on the site! (Back boys…or you’re GOIN’ TO JAIL!)Seriously, the incidence of eating disorders in young women is at epidemic stages, and very few PEOPLE (men, women, young OR old) are taking the time to learn as much as you have on fitness, resistance training and nutrition…you should be commended. Now, on to your question. Patty, the laxity of skin that occurs because of significant weight loss is due to the loss of elasticity, and pulling away from the musculature, of the underlying support structures and connective tissue latticework. There is certainly some loss of the elasticity of the skin, but nothing that is going to be corrected by some topical concoction. The treatment is surgical. Forget all the “snake oils”, creams, and butters. Probably all you’ll do is irritate your skin with very little improvement. As always, discuss things with your parents FIRST and contact a Surgeon certified by the American Society of Plastic Surgeons. Even if you don’t think surgery is an option, consult with one and get his or her opinion (after discussions with your parents). Hope this helps.

Oh…I forgot your last question…the concept of “natural diuretics” is a good one, but boy is their effectiveness a BIG topic of debate. However, any diuretic (natural or not) SHOULD have limited use with a specific goal in mind. I would not use Taraxone on a regular basis, if at all.